Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Headache, not able to concentrate due to eye floaters. Had surgery for polyp removal. Advice?

headache on the left side with many eye floaters having difficulties in concenterating associated with ear pain as if im walking on the large space and the feeling that you are out of balanced i have had an operation done march 15, 2013 removing of the polyps in the uterus before that im under the treatment of nocertone does the anesthesie worsen the headache because after the operation a few days after,the headche worsen and the eyefloaters appeared they were one month now can u answer me pls it would be a great help for me.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Dear Ma'am,
Your headache possibly should be related to your earache & which is causing you feel like you are walking in space & unbalanced. Please see an ENT specialist.The might be some problem in your eardrum(like infection).
Anaesthesia does worsen all kinds of headache but this seems more related to ear problem.
The eye floaters if in showers & associated with flashes(lighting like flashes) and reduved vision are of concern. Do get a dilated fundus check up at your near by eye hospital.
Good day

Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor